# SDR WI5R201308230002

- Difficulty date: May 24, 2013
- Submitted: August 23, 2013
- Operation: General aviation
- Aircraft: N38M
- Make and model: Cessna 525C
- Aircraft serial: 525C0111
- Engine: Wilint FJ44
- Engine time: 406 hours, 173 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Blade
- Condition: Missing
- Location: Engine
- Part time: 406 hours, 173 cycles
- Stage of operation: CR
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE WAS FLAGGED FOR A POTENTIAL ISSUE.  DURING BLEED SOURCE SELECTION FROM BOTH TO LT,  A LOUD NOISE AND A SUDDEN RISE IN ITT ON THE LT ENGINE.  TROUBLESHOOTING REVEALED A MISSING 3RD STAGE IP BLADE.
